# SDR ASAA2016080917654

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 36,235 hours, 10,749 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRACTICE HYBRID APPROACH, TRACKING & ALIGNMENT WAS GOOD UNTIL APPROXIMATELY 10-15 FEET AGL. AT THAT POINT THE ACFT BEGAN DRIFTING TO THE RIGHT OF CENTERLINE. AT TOUCHED DOWN, THE ACFT WAS WELL RIGHT OF THE RUNWAY CENTERLINE & CONTINUED DRIFTING RIGHT.  DISENGAGED AUTOPILOT,  STILL DRIFTING RIGHT, THE WHOLE FUSELAGE WAS RIGHT OF CENTERLINE. WINDS WERE APPROXIMATELY 190 DEGREES AT 3 KNOTS.  PROTECTED AREA WAS CLEAR. ACFT GROUNDED.  PERFORMED A FAULT REVIEW (BITE GROUP 20) AND A LAND VERIFY TEST (BITE GROUP 49)  IAW AMM 22-00-01/201. ALL TESTS NORMAL, NO FAULTS NOTED. PERFORMED A HGS SYSTEM TEST IAW SMM 34-36-00.  ALL TESTS NORMAL. PERFORMED A HGS FAULT REVIEW/ISOLATION TEST IAW SMM 34-36-00, FOUND FAULT 'ILS ANOMALY DETECT.' PERFORMED AN ILS/MMR DFCS LRU REPLACEMENT TEST (BITE GROUP 38), AND A HGS SENSOR TEST FOR MMR/ILS IAW SMM 34-36-00.  ALL TESTS NORMAL.  ACFT REMAINS CAT IIIA AUTOLAND & HGS QUALIFIED.
